MAUDE Adverse Event Report: BELIMED AG WD 290 IQ; WASHER / DISINFECTOR

BELIMED AG WD 290 IQ; WASHER / DISINFECTOR
Lot Number 2014847
Medical Device Problem Code Misassembled During Installation (4049)
Health Effect - Clinical Codes Neck Pain (2433); Insufficient Information (4580)
Date of Event 12/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
While a hospital employee was trying to read just an incorrectly positioned, loaded rack that had already been placed inside the washer, the front top panel of the washer came loose and fell onto the employee's neck.He was injured but did not miss any workdays and was able to resume work shortly after the incident.
 
Additional Manufacturer Narrative
The loose panel was inspected and found to have been insufficiently secured with screws after a routine maintenance check conducted by the manufacturer's service team two weeks before the incident occurred.The panel has been reattached securely to the washer.
 
Additional Manufacturer Narrative
It has been confirmed that the injury to the employee was minor.The panel fell on his neck, causing pain from the impact, but he suffered no bruises, bumps, or any other specific type of injury.He was able to return to work the same day.The following fields were modified in this supplement report: b4, g3, g6, h2, h6, and h11.

Brand Name
WD 290 IQ
Common Device Name
WASHER / DISINFECTOR
Manufacturer (Section D)
BELIMED AG
grienbachstrasse 11
zug, zug 6300
SZ  6300
Manufacturer (Section G)
BELIMED AG
grienbachstrasse 11
zug, zug 6300
SZ   6300
Manufacturer Contact
heidi friesacher
grienbachstrasse 11
zug, zug 6300
SZ   6300
MDR Report Key24159576
Report Number3001061128-2026-00001
Device Sequence Number9112758
Product Code MEC
UDI-Device Identifier07640141626177
UDI-Public(01)07640141626177(11)211206
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Lot Number2014847
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2025
Supplement Date Received by Manufacturer02/27/2026
Initial Report FDA Received Date01/23/2026
Supplement Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/06/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown